# SDR SB06072

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RT AFT EMERGENCY EXIT WINDOW MARKER INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE M1136 BATTERY CHARGER ASSEMBLY. OPERATIONAL CHECK GOOD.
